# SDR KCSA11020

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747212F
- Aircraft serial: 21939
- Aircraft time: 96,402 hours, 18,605 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 705117K
- Part serial: 650
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

NR 3 GEN CSD OUTLET TEMP WENT ABOVE RED RADIAL, GB TRIPPED, FB TRIPPED, PERFORMED CHECKLIST, CSD FAILED TO DISCONNECT - PERFORMED CSD FAILED TO DISCONNECT PROCEDURES NR 3 ENG, PERFORMED FUEL DUMP CHECKLIST.  DIVERTED TO EBLG.  REMOVED DISPATCH KIT, INSTALLED NR 3 ENGINE CSD, REF MM 24-11-01.  SYS OPS AND LEAK CHECKS OK.  MM 24-11-01 AND 24-20-00.
